# SDR 08FDEA04474

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LOBE, INTERNAL, BS 1280, RBL 60, FRAME AT S-10R, FWD SIDE IS GOUGED.  CUT OUT DAMAGED AREA IAW SRM 53-00-07, REPAIR NR 1.  FABRICATED CHANNEL ON MAE TRAVELER NR T8/763184, LOCATED AN DRILLED IAW SRM 51-40-05, 53-00-07, REPAIR NR 1.  INSTALLED FABRICATED CHANNEL IAW SRM 51-40-02 AND 53-00-07, REPAIR NR 1 AT BS 1280, RBL 60, S-10R.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
